Hadamard-type inequalities for generalized convex functions

Mihály Bessenyei, Zsolt Páles

Research output: Contribution to journalArticle

51 Citations (Scopus)

Abstract

In this paper we investigate (ω1, ω2)-convex functions and obtain characterization theorems and Hadamard-type inequalities for them.

Original languageEnglish
Pages (from-to)379-392
Number of pages14
JournalMathematical Inequalities and Applications
Volume6
Issue number3
DOIs
Publication statusPublished - Jul 2003

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hadamard-type inequalities for generalized convex functions'. Together they form a unique fingerprint.

  • Cite this